MathSciNet Relay Station
MathSciNet bibliographic data
MR1041052 11L05 (11F11 11F12)
Nemchenok, Jacob Imprimitive Gaussian sums and theta functions over a number field. Trans. Amer. Math. Soc. 338 (1993), no. 1, 465–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement